# SDR SWIA2020060950988

- Difficulty date: April 29, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Condition: Chafed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT OVERWING EMERGENCY EXIT DOOR AFT MICROSWITCH BRACKET IS CHAFED.  (C-CHECK) RO 4/23/2020 REMOVED CHAFFE ON LEFT OVERWING EMERGENCY EXIT DOOR AFT MICROSWITCH BRACKET REF SRM. REPAIRED LT OVERWING EMERGENCY EXIT DOOD AFT MICROSWITCH BRACKET REF REO.
